# SDR AALA2020062529028

- Difficulty date: June 19, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,611 hours, 13,526 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53043
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND HORIZONTAL STABILIZER RIB BETWEEN THE SECOND AND 3RD VERTICAL STIFFENERS AT STATION 111.10.  REPAIRED RIB PER SRM 55-10-09-2R-4.
